Polynomial Splines in Two Variables

C.R. Traas

    Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

    Original languageUndefined
    Title of host publicationImages of SMC Research
    Place of PublicationAmsterdam
    PublisherSMC
    Pages81-88
    Number of pages8
    ISBN (Print)9061964628
    Publication statusPublished - 1996

    Keywords

    • METIS-142981

    Cite this

    Traas, C. R. (1996). Polynomial Splines in Two Variables. In Images of SMC Research (pp. 81-88). Amsterdam: SMC.